MathSciNet Relay Station
MathSciNet bibliographic data
MR1051499 58D20 (35Q30 35R60 60H99 76C05 76D05)
Albeverio, Sergio; Cruzeiro, Ana Bela Global flows with invariant (Gibbs) measures for Euler and Navier-Stokes two-dimensional fluids. Comm. Math. Phys. 129 (1990), no. 3, 431–444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement